MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE
Model Number 8414450
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dräger received an ufr with the following description: ".The ventilator screen suddenly went blank and ceased functioning".As per report, the patient was connected to another device.There was no detail in the report which would reasonably suggest that health consequences for the patient may have occurred.
 
Additional Manufacturer Narrative
The ufr was the only information for this case; the hospital did not involve the local dräger s&s organization into any follow-up measures.The contact person named in the ufr could not provide further information.Dräger derives the following: the reported shut-down can neither be confirmed nor denied without access to the device or to a log file covering the period in question.Under consideration that indeed a shut-down has occurred, the most likely triggering condition would be a complete loss of energy.The primary energy source for the device is mains supply but the unit is also equipped with an internal battery to cover mains power losses for at least a period of time.Following from that, a complete shut-down is unlikely to occur in single-fault conditions.Imaginable scenarios would be that the user has ignored the battery depletion warnings after mains power got lost for whatever reason or that the device was put into operation with a completely worn internal battery.A complete shut-down is always accompanied by an acoustical alarm generated by a buzzer which is buffered by an independent power source (gold cap capacitor).Finally, it is not clear if indeed a shut-down has occurred or not - the user may also have perceived a reboot of the device as a shut-down since the display blanks out for some seconds during a reboot.The device is almost nine years old; the status of preventive maintenance and repairs is unknown.It is thus recommended to the hospital to have the device checked by authorized service personnel and to have it repaired if necessary.

Brand Name
SAVINA
Common Device Name
VENTILATOR, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23603253
Report Number9611500-2025-00638
Device Sequence Number15813556
Product Code CBK
UDI-Device Identifier04048675016403
UDI-Public(01)04048675016403(11)141020(93)8414450-38
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8414450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown